MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE;  PISTON SYRINGE

BECTON DICKINSON MEDICAL (SINGAPORE) SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE;  PISTON SYRINGE
Catalog Number 305789
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device type: fmi; fmf.Pma / 510(k)#: k941562; k161170.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a scale marking issue occurred before use with a syringe 1ml ll w/ndl eclipse 27x1/2 rb.The following information was provided by the initial reporter, "scale missing.".
 
Event or Problem Description
It was reported that a scale marking issue occurred before use with a syringe 1ml ll w/ndl eclipse 27x1/2 rb.The following information was provided by the initial reporter, "scale missing".
 
Additional Manufacturer Narrative
Investigation: dhr was performed and was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.One photo and one 1ml syringe with an eclipse needle assembly in an opened blister pack from batch 8052070 (p/n (b)(4)) was received and evaluated.It was observed there was multiple scratches and indentations on and below the flange.There was also a scratch near the bottom above the collar.It was also observed the scale on the syringe was severely skewed and smeared to the point it was almost completely illegible and was rejectable per product specification.Potential root cause for the skewed scale defect is associated with the printing process.This was most likely from the print pad being in the wrong position causing the print to be applied at an angle.

Brand Name
SYRINGE 1ML LL W/NDL ECLIPSE 27X1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE;  PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8861640
Report Number8041187-2019-00608
Device Sequence Number16967771
Product Code FMI
UDI-Device Identifier30382903057895
UDI-Public30382903057895
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2023
Device Catalogue Number305789
Device Lot Number8052070
Initial Date Received by Manufacturer 07/15/2019
Supplement Date Received by Manufacturer07/15/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;